Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 72, NWS Melbourne, FL

October 19, 2019Indian River County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Oct 19, 2019, 2:35 PM EDT for Indian River County, Saint Lucie County, Florida. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 19, 2019, 2:35 PM EDT (18:35 UTC)
Expired
Oct 19, 2019, 2:56 PM EDT
In force
21 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Indian River County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 52 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 19, 2:50 PM EDTTORNADO5 Wnw Pointe West, FLMULTIPLE SOURCES INCLUDING OFF DUTY NHC RESEARCH DIVISION EMPLOYEE AND STORM CHASER REPORTED A BRIEF TORNADO OVER AN OPEN FIELD IN RURAL INDIAN RIVER COUNTY. LOCATION APPROXIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2019-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 806 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2019-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
806 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.8
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

988 
WUUS52 KMLB 191835
SVRMLB
FLC061-111-191915-
/O.NEW.KMLB.SV.W.0072.191019T1835Z-191019T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
235 PM EDT Sat Oct 19 2019

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northwestern St. Lucie County in east central Florida...
  Central Indian River County in east central Florida...

* Until 315 PM EDT.

* At 234 PM EDT, a severe thunderstorm was located 10 miles southwest
  of Pointe West, or 10 miles east of Fort Drum, moving northeast at
  30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Sebastian, Vero Beach, Fellsmere, Indian River Shores and Vero
  Beach South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Melbourne.

&&

LAT...LON 2747 8055 2746 8068 2756 8068 2756 8076
      2782 8058 2782 8051 2785 8049 2784 8041
      2765 8034
TIME...MOT...LOC 1834Z 217DEG 27KT 2756 8064 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Rodriguez
2 follow-up statements
538 
WWUS52 KMLB 191846
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
246 PM EDT Sat Oct 19 2019

FLC111-191855-
/O.CAN.KMLB.SV.W.0072.000000T0000Z-191019T1915Z/
St. Lucie FL-
246 PM EDT Sat Oct 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. LUCIE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled for Saint 
Lucie County.

LAT...LON 2756 8048 2756 8063 2762 8070 2782 8058
      2782 8051 2785 8049 2784 8041 2768 8035
TIME...MOT...LOC 1845Z 217DEG 27KT 2763 8058 

$$

FLC061-191915-
/O.CON.KMLB.SV.W.0072.000000T0000Z-191019T1915Z/
Indian River FL-
246 PM EDT Sat Oct 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR CENTRAL INDIAN RIVER COUNTY...

At 245 PM EDT, a severe thunderstorm was located near Pointe West, or
9 miles south of Fellsmere, moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sebastian, Vero Beach, Fellsmere, Indian River Shores and Roseland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.

&&

LAT...LON 2756 8048 2756 8063 2762 8070 2782 8058
      2782 8051 2785 8049 2784 8041 2768 8035
TIME...MOT...LOC 1845Z 217DEG 27KT 2763 8058 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Rodriguez
343 
WWUS52 KMLB 191856
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
256 PM EDT Sat Oct 19 2019

FLC061-191906-
/O.CAN.KMLB.SV.W.0072.000000T0000Z-191019T1915Z/
Indian River FL-
256 PM EDT Sat Oct 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL INDIAN RIVER COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.

LAT...LON 2756 8048 2756 8063 2762 8070 2782 8058
      2782 8051 2785 8049 2784 8041 2768 8035
TIME...MOT...LOC 1854Z 217DEG 27KT 2770 8052 

$$

Rodriguez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 10:55 AM EDT, 3 hours 40 minutes earlier.

Area forecast discussion, Oct 19, 10:55 AM EDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1055 AM EDT Sat Oct 19 2019

.DISCUSSION...
Drier air is moving in from the west and this will reduce coverage
of rain into the early aftn. Warm front has lifted just
north of our FA but low level shear/helicity remains
fairly stout esp across northern sections. Instability is
lacking given the considerable cloud cover but should see some
breaks in the cloudiness as the drier air moves in. Expect gusty
winds to increase as winds just above the surface mix down and may
need to put up a Wind Advisory for the aftn. Of more immediate
concern is the Tornado Watch which is in effect through Noon. Each
local WFO has the option to extend a Watch for up to 2 hours
past the original expiration time (after consulting with SPC of
course). This does not happen often but may be prudent in this case.
Lake county appears to be done with the TOR threat but a low
threat for a tornado may linger for the remaining counties
(Osceola/Brevard north) in the Watch.

&&

.AVIATION...SCT-NMRS showers with a few storms will continue thru
early afternoon the begin to taper by mid to late afternoon with
closest point of approach of Nestor. The showers and brief storms
may bring brief IFR cigs NR FL015-025 along with 2SM in shra, with
sfc wnd gusts NR 25-30kt PSBL in shra into afternoon.

&&

.MARINE...
Advisory conds continue to unfold across the waters north of
Sebastian inlet due to increased gradient winds on periphery of TS
Nestor. The present advisory remains in good shape for all the
waters north of Sebastian Inlet through late tonight with exercise
Caution headlines for the Treasure Coast.
Showers and occasional squalls and marine supercells will add to the
overall inclement conditions areawide.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  85  72  84  70 /  90  40  10  10
MCO  82  72  86  70 /  90  40  10  10
MLB  85  73  87  75 /  90  40  30  10
VRB  85  74  88  74 /  80  50  50  20
LEE  84  71  86  70 /  90  40  10   0
SFB  83  71  86  69 /  90  30  10  10
ORL  84  72  86  70 /  90  40  10  10
FPR  84  74  88  75 /  70  60  60  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tornado Watch until noon EDT today for Coastal Volusia-Inland
     Volusia-Northern Brevard-Northern Lake-Orange-Osceola-
     Seminole-Southern Brevard-Southern Lake.

AM...Tornado Watch until noon EDT today for Flagler Beach to Volusia-
     Brevard County Line 0-20 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 4 AM EDT Sunday for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Flagler Beach to
     Volusia-Brevard County Line 20-60 nm-Volusia-Brevard County
     Line to Sebastian Inlet 0-20 nm-Volusia-Brevard County Line
     to Sebastian Inlet 20-60 nm.

&&

Kelly/Rodriguez/Combs
Hazardous weather outlook, Oct 19, 4:45 AM EDT, 9 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
445 AM EDT Sat Oct 19 2019

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-192000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
445 AM EDT Sat Oct 19 2019

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Numerous showers and embedded storms are poised to affect the
area from this morning into afternoon with closest point of
approach of Tropical Storm Nestor to N FL today. Daytime heating
and abundant moisture will lead to the high coverage of showers
and embedded storms. Affected areas will see briefly heavy rains,
gusty winds to 40 to 50 mph, and occasional lightning through mid
afternoon. An isolated tornado will remain possible in any cells
which acquire rotation, especially this morning.

.FLOOD IMPACT...
Rain amounts up to one to two inches with isolated higher amounts
may occur into the early afternoon. Areas affected by multiple
storms may experience standing water with temporary minor flooding
of low spots and along roadways.

.MARINE THUNDERSTORM GUST IMPACT...
Isolated lightning storms and occasional squalls over the
Atlantic waters will be capable of producing wind gusts of 35 to
45 knots into early afternoon.

.WATERSPOUT IMPACT...
A few waterspouts will be possible over the intracoastal and
Atlantic coastal waters through early afternoon.

.WIND AND SEA IMPACT...
A Small Craft Advisory is in effect over the waters north of
Sebastian Inlet, with caution advertised for small craft south of
Sebastian Inlet.

.RIVER FLOOD IMPACT...
The Saint Johns River near Astor remains in Minor Flood stage and
is forecast to be in Minor Flood stage through this weekend with
only a very slow decline in levels expected through early next
week.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
Poor to potentially hazardous boating conditions over the
adjacent Atlantic waters are also expected Sunday. Persons should
continue to monitor the latest weather forecasts.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to monitor the weather and self activate
if needed.

Pendergrast

In the hours before

Special weather statement, Oct 19, 1:17 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Melbourne FL
117 PM EDT Sat Oct 19 2019

FLZ058-191745-
Okeechobee FL-
117 PM EDT Sat Oct 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKEECHOBEE COUNTY
UNTIL 145 PM EDT...

At 117 PM EDT, Doppler radar was tracking a strong thunderstorm near
Buckhead Ridge, moving northeast at 25 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Treasure Island, Okeechobee, Four Seasons Estates, Taylor Creek and
Okee Tantie Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2717 8088 2716 8089 2717 8091 2719 8091
      2720 8094 2722 8095 2722 8098 2723 8099
      2725 8098 2725 8099 2748 8093 2749 8068
      2724 8068 2718 8075 2721 8079 2720 8083
      2714 8087
TIME...MOT...LOC 1717Z 221DEG 22KT 2720 8090

Rodriguez
Local storm report, Oct 19, 1:39 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
139 PM EDT SAT OCT 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND GST     2 NNW COCOA             28.41N 80.76W
10/19/2019  M54 MPH          Brevard            FL   OTHER FEDERAL

            USAF WIND TOWER 1000 MEASURED PEAK GUST OF 47KT OR 54MPH
            FROM THE SOUTHWEST.

&&

KR
Special weather statement, Oct 19, 1:42 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Melbourne FL
142 PM EDT Sat Oct 19 2019

FLZ047-147-191800-
Southern Brevard County FL-Northern Brevard County FL-
142 PM EDT Sat Oct 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BREVARD COUNTY UNTIL
200 PM EDT...

At 142 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kennedy Space Center, or 7 miles northeast of Sharpes, moving
northeast at 40 mph. A gust of 54 mph was measured near Cocoa on the
Indian River.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Cocoa, Cocoa Beach, Satellite Beach, Cape Canaveral and Merritt
Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 PM EDT for Florida.

LAT...LON 2839 8056 2834 8057 2815 8055 2815 8062
      2851 8079 2857 8076 2856 8076 2856 8075
      2858 8076 2878 8067 2860 8054 2846 8049
TIME...MOT...LOC 1742Z 227DEG 34KT 2850 8066

Rodriguez
Local storm report, Oct 19, 1:51 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
151 PM EDT SAT OCT 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND GST     3 SW CAPE CANAVERAL     28.36N 80.65W
10/19/2019  M47 MPH          AMZ552             FL   MESONET

            WXFLOW SITE XCCB GUSTED TO 47 MPH/41 KT FROM THE SW.

&&

JC
Special weather statement, Oct 19, 1:54 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Melbourne FL
154 PM EDT Sat Oct 19 2019

FLZ058-059-191830-
St. Lucie-Okeechobee-
154 PM EDT Sat Oct 19 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. LUCIE AND
NORTHEASTERN OKEECHOBEE COUNTIES...

At 153 PM EDT, a strong thunderstorm was located near Okeechobee,
moving northeast at 30 mph.

Funnel clouds and winds in excess of 40 mph are possible with this
storm.

Locations impacted include...
Okeechobee, Fort Drum, Four Seasons Estates, Country Hills Estates
and Whispering Pines.

This storm may intensify so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Funnel clouds can occasionally touch down and produce brief small
tornadoes. Move indoors and stay away from windows.

Local Atmospheric conditions are becoming more favorable for the
possibility of landspout formation. A landspout is a tornado of very
short duration and winds generally less than 60 mph which can cause
minor damage and injuries in its direct path. If this trend
continues, a tornado warning may be issued shortly. Stay tuned to
NOAA weather radio and local media for additional updates and
possible warnings.

LAT...LON 2725 8090 2731 8096 2760 8080 2759 8078
      2756 8078 2756 8069 2749 8050 2724 8075
TIME...MOT...LOC 1753Z 217DEG 26KT 2731 8085

Rodriguez
Local storm report, Oct 19, 2:09 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
209 PM EDT SAT OCT 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     TSTM WND GST     PATRICK AIR FORCE BASE  28.24N 80.61W
10/19/2019  M53.00 MPH       BREVARD            FL   AWOS

            GUST TO 53 MPH/46 KT FROM THE SOUTH.

0150 PM     TSTM WND GST     5 N CAPE CANAVERAL      28.46N 80.59W
10/19/2019  M45.00 MPH       Brevard            FL   OTHER FEDERAL

            GUST TO 45 MPH/39 KT FROM THE SW AT USAF TOWER 403.

0155 PM     TSTM WND GST     4 SW PLAYALINDA BEACH   28.61N 80.67W
10/19/2019  M52.00 MPH       Brevard            FL   OTHER FEDERAL

            USAF TOWER 412 GUSTED TO 52 MPH/45 KT FROM THE SOUTH.

0155 PM     TSTM WND GST     7 SSE PLAYALINDA BEACH  28.57N 80.59W
10/19/2019  M46.00 MPH       Brevard            FL   OTHER FEDERAL

            USAF TOWER 1102 GUSTED TO 46 MPH/40 KT FROM THE SW.

&&

JC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 10:33 PM EDTSpecial Marine WarningMLB57 min
Oct 18, 11:23 PM EDTSpecial Marine WarningMLB97 min
Oct 18, 11:35 PM EDTSpecial Weather StatementMLBLake, Orange40 min
Oct 19, 12:15 AM EDTSpecial Weather StatementMLBLake, Orange, Seminole45 min
Oct 19, 12:58 AM EDTSpecial Weather StatementMLBLake, Orange, Volusia62 min
Oct 19, 1:31 AM EDTSpecial Marine WarningMLB119 min
Oct 19, 2:00 AM EDTSpecial Weather StatementMLBLake, Orange, Seminole, Volusia60 min
Oct 19, 2:08 AM EDTAreal Flood AdvisoryMLBLake, Seminole, Volusia97 min
Oct 19, 3:00 AM EDTSpecial Weather StatementMLBVolusia60 min
Oct 19, 3:24 AM EDTSpecial Marine WarningMLB2 hr
Oct 19, 3:33 AM EDTAreal Flood AdvisoryMLBVolusia87 min
Oct 19, 4:00 AM EDTSpecial Weather StatementMLBVolusia45 min
Oct 19, 5:29 AM EDTSpecial Marine WarningMLB2 hr
Oct 19, 6:30 AM EDTSpecial Weather StatementMLBOsceola45 min
Oct 19, 8:52 AM EDTAreal Flood AdvisoryMLBOrange, Osceola113 min
Oct 19, 10:41 AM EDTSpecial Weather StatementMLBOsceola34 min
Oct 19, 11:49 AM EDTSpecial Marine WarningMLB86 min
Oct 19, 12:16 PM EDTSpecial Weather StatementMLBOkeechobee29 min
Oct 19, 12:42 PM EDTSpecial Weather StatementMLBBrevard48 min
Oct 19, 1:05 PM EDTSpecial Marine WarningMLB85 min
Oct 19, 1:17 PM EDTSpecial Weather StatementMLBOkeechobee28 min
Oct 19, 1:42 PM EDTSpecial Weather StatementMLBBrevard18 min
Oct 19, 1:54 PM EDTSpecial Weather StatementMLBOkeechobee36 min
Oct 19, 3:33 PM EDTSpecial Weather StatementMLBMartin27 min
Oct 19, 4:16 PM EDTSpecial Weather StatementMLBSaint Lucie29 min
Oct 19, 4:29 PM EDTSpecial Weather StatementMLBMartin61 min
Oct 19, 4:33 PM EDTTornado WarningMLBSaint Lucie27 min
Oct 19, 4:43 PM EDTSpecial Marine WarningMLB62 min
Oct 19, 5:01 PM EDTSpecial Weather StatementMLBSaint Lucie44 min
Oct 19, 5:31 PM EDTSpecial Weather StatementMLBMartin44 min
Oct 19, 5:45 PM EDTSpecial Marine WarningMLB60 min
Oct 19, 5:50 PM EDTSevere Thunderstorm WarningMLBMartin22 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.